Cross Reference Down

Khosravani, A and Rasinariu, C (2012). Transformation invariance of Benford variables and their numerical modeling. Recent Researches in Automatic Control and Electronics - Proceedings of the 14th International Conference on Automatic Control, Modelling & Simulation (ACMOS '12) and Proceedings of the 11th International Conference on Microelectronics, Nanoelectronics.

This work cites the following items of the Benford Online Bibliography:


Adhikari, AK and Sarkar, BP (1968). Distribution of most significant digit in certain functions whose arguments are random variables. Sankhya-The Indian Journal of Statistics Series B, no. 30, pp. 47-58. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Balanzario, EP and Sánchez-Ortiz, J (2010). Sufficient conditions for Benford’s law. Statistics & Probability Letters 80(23-24), 1713-1719. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work